You said you had been on Celexa for 13 years.
I know this person who is on Celexa anti-depressant and about
a month ago went to the ER with back pain.
They gave her Librium tranquilizer.
She comes back the next day to the same ER, not with just back pain, but this time with severe constipation and stomach pain. They didn't connect the new ailment of severe constipation and stomach pain with the Librium they had given her the night before.
So they give her more Librium.
On the next day, she goes to a new hospital ER with more severe constipation and stomach pain, and that hospital also doesn't connect the Librium with the constipation and the Celexa.
So they also give her more Librium. She goes home and takes the Librium and is now so tired and sick from constipation she doesn't have the strength to knock the flies off of her.
Someone gets her some constipation medicine and food, which saves her life, and she recovers enough to go to her pharmacist to get the ER script
for Librium filled.
Her female pharmacist saves her life again when she tells her:
"Librium doesn't go good with Celexa (which the pharmacist knew she was taking, because that's where she gets her script
s filled) and could attack an organ."
This individual said, it attacked her pancreas because she already has pancreatus and caused the constipation. If that pharmacist hadn't told her that, she would have taken more Librium, along with the Celexa, which could have been fatal.
So, if you ask your doctor for a tranquilizer and he gives you Librium, the combination of Celexa anti-depressant and Librium could cause you a lot of problems. You might want to inform him of that now.
Post Edited (Tim Tam) : 12/5/2016 1:01:59 PM (GMT-7)